MAUDE Adverse Event Report: SIS MEDICAL AG OPN NC 3.0X15 PTCA DILATATION CATHETER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS (PTCA CATHETER)

SIS MEDICAL AG OPN NC 3.0X15 PTCA DILATATION CATHETER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS (PTCA CATHETER)
Catalog Number 300-015-004
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported by the physician that the balloon ruptured/burst after 5 seconds, at inflation pressure 30-35 atm (with no nodular calcium).Lesion description and location: lad prox.Stenosis 90%.It was confirmed that the patient was not harmed in any way.Additional information has been requested.
 
Additional Manufacturer Narrative
The dhr review has been perfomed and no other complaints with the same lot and the same failure mode have been reported.Device has been requested for investigation.Further investigation will be conducted once the device is returned.Complaint has been registered under com (b)(4).
 
Additional Manufacturer Narrative
This is a follow-up report being submitted to report the results of evaluation of the subject device that was not yet available to the manufacturer when the initial report was made.Specifically, further evaluation efforts have been completed in the form of device evaluation whereby a visual inspection identified a longitudinal balloon burst.With the information provided, the source of the balloon burst cannot be determined.No further anomalies were detected.Risk analysis was performed for the reported event whereby the firm concluded that the observed severity of harm and probability of harm are in alignment with the risk already predicted in the subject device's existing risk analysis.Moreover, the observed risk is within the risk acceptance criteria previously defined in the subject device's risk managemen plan.Accordingly, no corresponding correction or corrective action appear to be necessary at this time.The firm will monitor for additional occurences of this event type and will reconsider the need for corresponding correction or corrective action in due course as appropriate.

Brand Name
OPN NC 3.0X15 PTCA DILATATION CATHETER
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS (PTCA CATHETER)
Manufacturer (Section D)
SIS MEDICAL AG
hungerbüelstrasse 12a
frauenfeld, 8500
SZ  8500
Manufacturer (Section G)
SIS MEDICAL AG
hungerbüelstrasse 12a
frauenfeld, 8500
SZ   8500
Manufacturer Contact
tanja honold
hungerbüelstrasse 12a
frauenfeld, 8500
SZ   8500
MDR Report Key21073401
Report Number3013634084-2025-00001
Device Sequence Number20929280
Product Code LOX
UDI-Device Identifier07640142570578
UDI-Public(01)07640142570578(10)214781(17)280401
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K212393
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-015-004
Device Lot Number214781
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale